# SDR DALA2018070604389

- Difficulty date: July 6, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 74,124 hours, 55,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CK, FOUND SEATS 31-36 EMERGENCY LIGHT AND AFT STAIRS EMERGENCY LIGHTS INOP. T/S PER AMM 33-50-00-001. FOUND EMERGENCY LIGHT BATTERY PACK B5-212 POWER SUPPLY INOP. REPLACED POWER SUPPLY ASSY IAW AMM 33-53. OPS CK NML. OK FOR SVC.
